Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: CP MEDICAL POLYPROPYLENE NONABSORBABLE SURGICAL SUTURE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
CP MEDICAL POLYPROPYLENE NONABSORBABLE SURGICAL SUTURE
Model Number
1011P-HUF
Health Effect - Clinical Code
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported polypropylene suture was breaking while in patient's mouth.(lot # 180611-65).The event occurred during surgery but did not cause a delay in procedure.There is no indication of the patient experiencing an adverse event.
New Search
Submit an Adverse Event Report
Brand Name
POLYPROPYLENE NONABSORBABLE SURGICAL SUTURE
Common Device Name
POLYPROPYLENE
Manufacturer
(Section D)
CP MEDICAL
1775 corporate dr
ste 150
norcross GA 30093
MDR Report Key
8651047
Report Number
3012164473-2019-00015
Device Sequence Number
2246797
Product Code
GAW
UDI-Device Identifier
10889950001865
UDI-Public
10889950001865
Combination Product (Y/N)
N
Initial Reporter State
IL
Initial Reporter Country
US
PMA/510(K) Number
K001185
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
distributor
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
05/29/2019
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
05/31/2023
Device Model Number
1011P-HUF
Device Catalogue Number
1011P-HUF
Device Lot Number
180611-65
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
05/05/2019
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
04/29/2019
Initial Report FDA Received Date
05/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1